# SDR 3J7R2025120500001

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N163QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9557
- Aircraft time: 6,236 hours, 2,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8ES40980000
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON FWD BULKHEAD IN THE CABIN ABOVE SEAT 1 INOPERATIVE.
